Diffuse intra-alveolar haemorrhage as a complication of thrombolytic therapy in acute myocardial infarction


Baran L., Ozdemir B., Coskun S.

ACTA CARDIOLOGICA, vol.59, no.3, pp.347-350, 2004 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.2143/ac.59.3.2005194
  • Journal Name: ACTA CARDIOLOGICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.347-350
  • Bursa Uludag University Affiliated: No

Abstract

Diffuse intra-alveolar haemorrhage is a rare complication of thrombolytic therapy (TT). We report a patient who developed haemoptysis due to pulmonary haemorrhage. This diagnosis should be considered in any patients with respiratory distress, diffuse pulmonary infiltrates, and haemoptysis and otherwise unexplained decrease in haemoglobin concentration after thrombolytic therapy.